# SDR SWAA2021060980382

- Difficulty date: June 5, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 71,853 hours, 42,957 cycles
- System (JASC): 5241 · Galley Doors
- Part: Cover
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MANUAL PULL HANDLE AFT GALLEY DOOR (FO SIDE) EXPOSED ; / REPOSITION AFT GALLEY (R-2) DOOR SLIDE MANUAL HANDLE COVER IAW SIP
